# SDR REXA2012051600667

- Difficulty date: May 7, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 17,768 hours, 15,405 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 755 BULKHEAD AFT FACE LOWER LT WEB AND ATTACHMENT FLANGE HAS 10 AREAS OF BUCKING BAR IMPACT DAMAGE.  REPAIRED IAW SRM 53-00-00.
